All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 2, 2019, Pages 452-474                                                                DOI:10.11948/2156-907X.20170135
Traveling waves of a nonlocal diffusion SIRS epidemic model with a class of nonlinear incidence rates and time delay
Weifang Yan
Keywords:SIRS, traveling waves, nonlocal diffusion, nonlinear incidence rates, upper-lower solutions.
      In this paper, we study the traveling waves of a delayed SIRS epidemic model with nonlocal diffusion and a class of nonlinear incidence rates. When the basic reproduction ratio $\mathscr{R}_0>1$, by using the Schauder's fixed point theorem associated with upper-lower solutions, we reduce the existence of traveling waves to the existence of a pair of upper-lower solutions. By constructing a pair of upper-lower solutions, we derive the existence of traveling wave solutions connecting the disease-free steady state and the endemic steady state. When $\mathscr{R}_0<1$, the nonexistence of traveling waves is obtained by the comparison principle.
PDF      Download reader